# SDR MALA010315

- Difficulty date: March 1, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN NASHVILLE, TN. LT FLANGE CORRODED ON SEAT TRACK AT BL.0 FROM FUSELAGE STA 294 TO STA 500. MAINTENANCE REMOVED CORROSION, TREATED WITH AOLDINE 1200, MATERIAL REMAINING WITHIN ALLOWABLE LIMITS. ALODINED, PRIMED AND PAINTED APPLIED AV100 TO SEAT TRACKS.
